Pediatric Neuroinflammatory and Neuropsychiatric Syndromes Associated with Dupilumab Treatment for Atopic Dermatitis.

J PediatrJun 17, 2026 (epub)

Laurits Mathiesen, Jonathan D Santoro, Nathanael J Lee et al.

✦ AI-curated · Sources linked

Case in brief

Four children treated with dupilumab for atopic dermatitis developed neuroinflammatory syndromes characterized by behavioral changes, language impairment, and neurodiagnostic abnormalities within 2-6 months of starting treatment. Three patients showed improvement after discontinuing the drug and receiving immunomodulatory therapy, while one child with pre-existing X-linked adrenoleukodystrophy required stem cell transplantation.

Diagnostic / clinical pearl

Clinicians should be vigilant for neuroinflammatory symptoms in pediatric patients receiving dupilumab, particularly those with underlying neurological conditions.

Why it matters

This case highlights the potential neuropsychiatric side effects of dupilumab, emphasizing the need for careful monitoring in pediatric patients.

Source

Published in J Pediatr. This summary was written by xxcode from the publication's abstract and metadata. It is not peer reviewed and is not a substitute for the original article. For clinical decisions, review the original publication.

ShareTelegramLinkedIn

AI-generated summaries may contain errors or omissions. Verify clinically important information with the original publication.

More in Pediatrics

Want this personalized?

Stop searching the literature. Choose what you follow and xxcode will build your personalized medical digest.

  • Your specialties
  • Your filters and thresholds
  • Clinical Research + Case Reports, tuned separately
  • Automatic weekly delivery
  • Audio and text

Prefer listening? Personalized audio digests are available with Pro.

Stay updated for free

Get the 3 most interesting publications in one specialty each week.

Weekly email. Unsubscribe anytime.